Research Repository

A three point quadrature rule for functions of bounded variation and applications

Dragomir, Sever S and Momoniat, E (2013) A three point quadrature rule for functions of bounded variation and applications. Mathematical and Computer Modelling, 57 (3). pp. 612-622. ISSN 0895-7177

Full text for this resource is not available from the Research Repository.
Item Type: Article
Additional Information:

Issue 3-4

Uncontrolled Keywords: ResPubID25446, ResPubID26661, three point rules, quadratures, integral inequalities, special means, Selfadjoint operators in Hilbert Spaces, spectral families
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 12 Mar 2014 20:24
Last Modified: 09 Sep 2014 06:15
URI: http://vuir.vu.edu.au/id/eprint/23483
DOI: 10.1016/j.mcm.2012.07.024
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar